MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 IABP NA/AJLA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 IABP NA/AJLA; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0601
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported " the alarm "system malfunction" appeared in the process of use, and after checking, the motor could not be started, and there was a strange sound of the motor being stuck, so it was judged that there was a problem with the motor and it could not be used".To continue therapy, the pump console was switched no patient harm or injury reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "alarm system malfunction" is not able to be confirmed.No part or recorder strip was returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.The reported complaint will be monitored for any developing trends.Corrected data: udi number unavailable as complainant did not report a lot number.
 
Event or Problem Description

Brand Name
AC3 IABP NA/AJLA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19511088
Report Number3010532612-2024-00429
Device Sequence Number14304091
Product Code DSP
UDI-Device Identifier10801902172096
UDI-Public10801902172096
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0601
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown